# SDR AWXA0001184

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 25,070 hours, 32,666 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6554821
- Condition: Dented
- Location: Horizontal Stab
- Part time: 25,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STABILIZER L.E. SKIN DENTED OUT OF LIMITS AT LES 24.0.: REMOVED, FABED REPLACEMENT, AND INSTALLED REPLACEMENT LE SKIN IAW BOEING DWG 65-54821 AND SRM 51-40-02
